# SDR CA031125002

- Difficulty date: September 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) AHRS NR 1 AND AP FAILURE: DURING CLIMB TROUGH FL 190 (FOR FL 230), SPEED 221, CLEAN CONFIG AND PITCH 5 DEGREE NOSE UP.  ELEVATOR FEEL CAUTION LIGHT CAME ON AND PFD/MFD ON LT SIDE LOST ALL INDICATIONS.  WE LEVELED OFF AT FL 200 AND SPEED CAME BACK TO MAX 200, CHANGE AP OVER TO RT PILOT AND CONDUCTED MANUAL FLYING FOR THE REST OF THE FLIGHT.  ADC NR 1 WAS CHANGED FROM NORMAL TO NR 2. RETURNED TO BASE (REST OF THE FLIGHT UNEVENTFUL).  INVESTIGATION/ACTION: AFTER ARRIVAL TO BASE, THE AHRS WAS REPLACED. THE FAULT WAS LATER CONFIRMED AT SHOP.
